facial wasting from d4T (Zerit)
Nov 13, 2008
my doctor recently discovered that i have lipodystrophy, face wasting, big belly. he has decided to change my regime from 3TC/DIT/NVP to AZT/3TC/NVP, my cd4 has been decresing from 521, 480, 431(six months after each), what do you thinK/sugest? am going on ARV for 5yrs.
Response from Dr. Pierone
There are a number of studies that show a switch from d4T (Zerit) to tenofovir (Viread) leads to improvement in lipoatrophy. However, changing to AZT (zidovudine, Retrovir) is not likely to improve your situation and will only make it worse over time.
I hope this information helps and best of luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Muscle Ache After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Rash After Rubbing Stripper Worried I Have HIV
- Can I Catch Gonorrhea Without Having Sex?
- How Does Cervical Cancer Affect Your Reproductive System?
- Statistics Of Gonorrhea
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.